# SDR F3LA97150

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4050738901
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OMA - UPON ARRIVAL, FLIGHT CREW REPORTED ELECTRICAL ODOR IN COCKPIT.  REPLACED AUTOPILOT CONTROL PANEL AND CHECKED OK. (M)
